Bromphen Pse Dm Brand Name

Bromphen Pse Dm Brand Namecom">Brompheniramine Uses, Side Effects & Warnings. It's used to relieve symptoms from allergies and the common cold. The active ingredients of Bromphen PSE DM are brompheniramine and pseudoephedrine. take ibuprophen and cough syrup together. Tell your doctor right away if you have any serious side effects, including: mental/mood changes (such as confusion, hallucinations), shaking, trouble urinating, fast/slow/irregular heartbeat, seizure. Brompheniramine, sold under the brand name Dimetapp among others, is a first-generation antihistamine drug of the propylamine (alkylamine) class. Copyright (c) 2023 First Databank, Inc. brompheniramine / dextromethorphan / pseudoephedrine 2mg/30mg/10mg/5ml. DM">Common and Rare Side Effects for BROMPHENIRAMINE. It is available under the brand name “ BROMFED DM COUGH SYRUP”. Bromfed DM Prices, Coupons & Savings Tips. BROMPHENIRAMINE; PSEUDOEPHEDRINE; DEXTROMETHORPHAN (brome fen IR a meen; soo doe e FED rin; dex troe meth OR fan) is a combination of an antihistamine,. 3: This drug is available at a higher level co-pay. Brompheniramine/pseudoephedrine/dextromethorphan HBR is a generic medication also sold under the brand name Bromfed DM. Does Bromfed help with cough? Bromfed DM is a combination medicine used to treat cough, runny or stuffy nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the flu. I don’t know why Zyrtec does it, but I’m not the only one. Pseudoeph-bromphen-dm or Bromphen DX Syrup is an oral syrup that is used to treat influenza. Common side effects of Bromphen PSE DM include: • anxiety. Pseudoephedrine is used to relieve nasal congestion. Does Bromfed have Sudafed in it? This medication contains brompheniramine/dextromethorphan/pseudoephedrine. Bromfed DM is a combination of three medications: brompheniramine (an antihistamine), pseudoephedrine (a decongestant), and dextromethorphan (a cough suppressant). All generic drug interactions for brompheniramine-pseudoephedrine-dm oral (lists will include brand and generic names): 4 serious drug interactions 352 significant drug interactions 6 minor drug interactions ibuprofen-phenylephrine hcl oral brand names and other generic formulations include:. Bromphen PSE DM is a compound drug made with various well-known over-the-counter medicines, namely brompheniramine, pseudoephedrine, and dextromethorphan. Brompheniramine, Pseudoephedrine, Dextromethorpan Syrup. Pseudoeph-Bromphen-Dm is a generic drug. Brompheniramine/ dextromethorphan / pseudoephedrine is available under the following different brand names: Bromfed- DM. Bromfed DM (Brompheniramine, Dextromethorphan, And Pseudoephedrine) Reviews Bromfed DM (Brompheniramine, Dextromethorphan, And Pseudoephedrine) Reviews 17 people have reviewed this drug Review. Bromphen is a brand name of a drug, containing brompheniramine as an active ingredient. brompheniramine-pseudoephedrine-DM 2 mg-30 mg-10 mg/5 mL oral syrup 4172 Medication name Uses How to use Side effects Precautions Drug interactions Overdose Notes Missed dose Storage Important note Information last revised January 2023. Studies have shown that it causes drowsiness and affects mood more than. A very serious allergic reaction to this drug is rare. Brompheniramine/pseudoephedrine/dextromethorphan HBR contains components that help relieve cough, runny nose, itchy eyes, and other symptoms. It also comes up as a generic drug. What You Should Know About Taking Bromfed DM when. Here is a list of top water bottling companies in Kenya. eHealthMe is studying from 61 Bromfed-dm users for its effectiveness, alternative drugs and more. In some cases, they are not always available in the pharmacy as the brand name Bromphen DX syrup. It is used to treat cough and the symptoms of allergy and colds. Pseudoephedrine is used to relieve nasal. Due to the risk for serious adverse reactions, the FDA. Generic name: brompheniramine maleate, pseudoephedrine hydrochloride and dextromethorphan hydrobromide Dosage form: oral syrup Drug class: Upper respiratory combinations Medically reviewed by Drugs. Rynex PSE (brompheniramine / pseudoephedrine). Bromfed DM will not treat a cough that is caused by smoking, asthma, or emphysema. Brom/PSE/DM Cough: Brompheniramine maleate (2 mg/5mL) + Dextromethorphan hydrobromide monohydrate (10 mg/5mL) + Pseudoephedrine hydrochloride (30 mg/5mL) Liquid: Oral: Macoven Pharmaceuticals: 2012-01-05: 2014-10-31: US: Bromfed DM: Brompheniramine maleate (2 mg/5mL) + Dextromethorphan hydrobromide monohydrate (10 mg/5mL) + Pseudoephedrine. It is available under the brand name “ BROMFED DM COUGH SYRUP”. com%2fmtm%2fbrompheniramine-and-pseudoephedrine. This combination medication is used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis ). When taken far above its standard medical dosage, it is a strong dissociative used primarily by teens. Generic Name (S): brompheniramine-pseudoeph-DM View Free Coupon Uses This combination medication is used to treat symptoms caused by the common cold, flu, allergies, hay fever, or other. BROMPHENIRAMINE-PSEUDOEPHED-DM Generic Name (s): brompheniramine-pseudoeph-DM View Free Coupon Uses Side Effects Precautions Interactions Overdose Images BROMPHENIRAMINE-PSEUDOEPHED-DM Side. diarrhea. Rynex PSE (brompheniramine / pseudoephedrine) is a combination medication used to treat symptoms from allergies and the common cold. The Bromphen PSE DM contains three different kinds of active ingredients, and each one plays a role in controlling the symptoms of a cold. What is Bromfed-dm? Bromfed-dm has active ingredients of brompheniramine maleate; dextromethorphan hydrobromide; pseudoephedrine hydrochloride. In addition, Dimetane Extentab is also available in combination with different other cold and cough medications. List of companies and organizations based in Nairobi. How much Bromphen should I take?. Generic drugs generally cost less than the brand version. brompheniramine-pseudoephedrine-DM 2 mg-30 mg-10 mg/5 mL oral syrup 4172 Medication name Uses How to use Side effects Precautions Drug interactions Overdose Notes Missed dose Storage Important note Information last revised January 2023. In the treatment of cough, cold, and allergy symptoms, brompheniramine/pseudoephedrine/dextromethorphan HBR use is common. The Read More Created for people with ongoing healthcare needs but benefits everyone. Most commonly, these are "non-preferred" brand drugs or specialty prescription products. It works as an antihistamine to manage the symptoms of flu, common cold, allergies, and hay fever. Brand name: Bromfed DM. Bromfed-dm has active ingredients of brompheniramine maleate; dextromethorphan hydrobromide; pseudoephedrine hydrochloride. generic Bromfed DM. This is a list of top water bottling companies in Kenya. Most commonly, these are "preferred" (on formulary) brand drugs. It is commonly marketed as its salt brompheniramine maleate. Bromphen PSE DM: Ingredients, Uses, Dosage, Side Effects, COVID. Dm is dextromethorphan which can act as a stimulatory neurotransmitter. East African Breweries; Equity Group Holdings Limited. Would you be able to purchase Robitussin DM instead? Customer Yes for children or adults. Never had another drug do this. Bromphen PSE DM: Ingredients, Uses, Dosage, Side Effects. The list focuses on top water bottling companies that provide safe and clean bottled water to the public. Brand name of brompheniramine: Bromaphen, Bromax, Cophene B, Dimetapp Allergy, Dimetane Extentab. It may take a week to recover completely. BROMPHENIRAMINE; PSEUDOEPHEDRINE; DEXTROMETHORPHAN (brome fen IR a meen; soo doe e FED rin; dex troe meth OR fan) is a combination of an antihistamine, decongestant, and cough suppressant. However, Bromfed DM is FDA. com/_ylt=AwrigwzOsVpkd2cMnwRXNyoA;_ylu=Y29sbwNiZjEEcG9zAzIEdnRpZAMEc2VjA3Ny/RV=2/RE=1683694159/RO=10/RU=https%3a%2f%2fwww. All generic drug interactions for brompheniramine-pseudoephedrine-dm oral (lists will include brand and generic names): 4 serious drug interactions 352 significant drug. brompheniramine-pseudoephedrine-DM 2 mg-30 mg-10 mg/5 mL oral syrup 4172 Medication name Uses How to use Side effects Precautions Drug interactions Overdose Notes Missed dose Storage Important note Information last revised January 2023. albuterol inhl and brompheniramine. Brom/PSE/DM Cough, Bromaline DM, Bromatane DX, Brometane DX, Bromfed-DM, Bromophed DX, Brotapp-DM, BroveX PSB DM, Dimetane DX, LoHist PSB DM, Myphetane DX, Q-Tapp DM, Robitussin Cough and Allergy, Tuss Mine DM BroveX PSE DM: - Protect from light - Protect from moisture - Store at room temperature (between 59 to 86. Decongestants help relieve stuffy nose and ear congestion symptoms. Drowsiness, dizziness, headache, blurred vision, upset stomach, nausea, constipation, or dry mouth/nose/throat may occur. Does bromphen/pseudo/dextro hbr syrup have alcohol?. Most commonly, these are "preferred" (on formulary) brand drugs. Meanwhile, please encourage him to drink lot of fluids like Pedialyte, juice, water and also also eat as much as tolerated. get high off bromfed (brompheniramine) dm. Bromphen PSE DM is a compound drug made with over-the-counter medicines, namely brompheniramine, pseudoephedrine, and dextromethorphan. Bromphen PSE DM. Bromphen is a brand name of a drug, containing brompheniramine as an active ingredient. Yes this is normal during recovery to get fever now and then. 2k views Answered >2 years ago Thank 2 thanks A 61-year-old female asked:. 7k views Reviewed >2 years ago Thank Dr. BROMPHENIRAMINE-PSEUDOEPHED-DM Generic Name (s): brompheniramine-pseudoeph-DM View Free Coupon Uses Side Effects Precautions Interactions Overdose Images BROMPHENIRAMINE-PSEUDOEPHED-DM Side. Pseudoephedrine is used to relieve nasal congestion caused by colds, allergies, and hay fever. Brand: Allanhist PDX Drops, Anaplex DM, Andehist DM NR Syrup, Bromaline DM, Bromhist PDX, Bromplex DM, Brotapp-DM, BroveX PSE DM, Resperal-DM Drops What is the most important information I should know about this medicine? Use only as directed. Pseudoeph-bromphen-dm or Bromphen DX Syrup is an oral syrup that is used to treat influenza. Like different types of influenza, the treatment of influenza is also different. Evans Prieston answered Pharmacology 46 years experience Guaifenesin DM: Guaifenesin with dextromethophan, aka robitussin -dm may help your cough. Brompheniramine; Pseudoephedrine; Dextromethorphan oral solution. Generic drugs generally cost less than the brand version. drug interactions checker albuterol inhl and brompheniramine-pseudoephedrine-dm oral interactions albuterol inhl brand names and other generic formulations include: Albuterol (refill) Inhl, Proventil (refill) Inhl, Respirol Inhl, Ventolin Refill Inhl All generic drug interactions for albuterol inhl (lists will include brand and generic names):. You gave 2x the dose (probably for a cold). Bromphen PSE DM: Ingredients, Uses, Dosage, Side …. brompheniramine/dextromethorphan/pseudoephedrine (Rx, OTC) Brand and Other Names: Bromfed-DM Classes: Cough/Cold, Non-narcotic Combos; Antihistamine/Antitussive/Decongestant Combos Print. Even Benadryl, another antihistamine that crosses the blood-brain barrier, doesn’t do this to me. Drug dose: Bromfed (brompheniramine) is the brand name for a combination of a decongestant and an antihistamine. BROMPHENIRAMINE; PSEUDOEPHEDRINE; DEXTROMETHORPHAN (brome fen IR a meen; soo doe e FED rin; dex troe meth OR fan) is a combination of an antihistamine, decongestant, and cough suppressant. Most commonly, these are "non-preferred" brand drugs. This combination medication is used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis ). In some cases, they are not always available in the pharmacy as the. difficult or painful urination. Bromphen PSE DM is used to treat the common cold and allergic rhinitis, which has cold-like symptoms. Brompheniramine is an antihistamine and helps to treat the symptoms of the common cold and allergies. Common and Rare Side Effects for BROMPHENIRAMINE. Brompheniramine, Pseudoephedrine, Dextromethorpan Syrup ">Brompheniramine, Pseudoephedrine, Dextromethorpan Syrup. Slow-witted, disorganized, inattentive, you name it. This medicine will not treat an infection. COMMON BRAND NAMES Brom/PSE/DM Cough, Bromaline DM, Bromatane DX, Brometane DX, Bromfed-DM, Bromophed DX, Brotapp-DM, BroveX PSB DM, Dimetane DX, LoHist PSB DM, Myphetane DX, Q-Tapp DM, Robitussin Cough and Allergy, Tuss Mine DM HOW SUPPLIED. Bromfed DM is a combination medicine used to treat cough, runny or stuffy nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the flu. Bromfed-dm has active ingredients of brompheniramine maleate; dextromethorphan hydrobromide; pseudoephedrine hydrochloride. It works by blocking the action of histamine, a substance in the body that causes allergic symptoms. This compound drug treats coughs, common colds, and other flu symptoms. You can use the study as a second opinion to make health care decisions. brand name for a ">Drug dose: Bromfed (brompheniramine) is the brand name for a. Generic name: brompheniramine maleate, pseudoephedrine hydrochloride and dextromethorphan hydrobromide Dosage form: oral syrup Drug class: Upper respiratory combinations Medically reviewed by Drugs. Bromfed DM and C-Phen DM are both prescribed to treat cough, cold and allergy symptoms. Bromphen PSE DM: Ingredients, Uses, Dosage, Side Effects ">Bromphen PSE DM: Ingredients, Uses, Dosage, Side Effects. Brompheniramine, dextromethorphan, and pseudoephedrine is a combination medicine used to treat cough, runny or stuffy nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the flu. Towers Administrators LLC (operating as 'SingleCare Administrators') is the authorized prescription discount plan organization with its administrative office located at 4510 Cox Road, Suite 111, Glen Allen, VA 23060. brompheniramine/dextromethorphan/pseudoephedrine (Rx, OTC) Brand and Other Names: Bromfed-DM Classes: Cough/Cold, Non-narcotic Combos; Antihistamine/Antitussive/Decongestant Combos Print. The components in this medication have been available for years. Companies headquartered in Nairobi. Brompheniramine / Dextromethorphan / Pseudoephedrine generic Bromfed DM Used for Nasal Congestion, Allergic Rhinitis, Cold Symptoms, and Cough MORE expand_more Customize this coupon to save at your pharmacy Check your prescription Make sure the following details match. COMMON BRANDS Rynex PSE, Brotapp, Dimetapp DRUG CLASS Antihistamine / Decongestant CONTROLLED SUBSTANCE CLASSIFICATION. If you experience any of the following symptoms, call your doctor immediately:. Bromfed DM Uses, Side Effects & Warnings. Brand name: Bromfed DM. Brompheniramine, Pseudoephedrine, …. DM (brompheniramine maleate/dextromethorphan. Contacts: 0722 859 216/ 0733 908 594. Brompheniramine, dextromethorphan, and pseudoephedrine">Brompheniramine, dextromethorphan, and pseudoephedrine. Bromfed DM will not treat a cough that is caused by smoking, asthma, or emphysema. Brompheniramine, dextromethorphan, and pseudoephedrine. Bromphen DM make you sleepy?. Brompheniramine, dextromethorphan, and pseudoephedrine may also be used for purposes not listed in this medication guide. Bromphen-Pseudoephed-Codeine Liquid Bromphen-Pseudoephed-Codeine Liquid - Uses, Side Effects, and More Warnings: This medication has a risk for abuse and addiction, which can lead to. On This Page Description Clinical Pharmacology Indications and Usage Contraindications Warnings Precautions. brompheniramine-pseudoephedrine-DM 2 mg-30 mg-10 mg/5 mL oral syrup 4172 Medication name Uses How to use Side effects Precautions Drug interactions Overdose. Bromfed DM: Adults: 2 teaspoonfuls (10 mL) orally every 4 hours; not to exceed 6 doses/day Children over 12 years: 2 teaspoonfuls (10 mL) orally every 4 hours; not to exceed 6 doses/day. brompheniramine / dextromethorphan / pseudoephedrine 2mg/30mg/10mg/5ml. Bromphen-PSE-DM-acetaminophen Oral Interaction with Bromphen-PSE-DM-acetaminophen Oral Dextromethorphan/Selected SSRIs that Inhibit CYP2D6 Interactions This information is generalized and not. All generic drug interactions for brompheniramine-pseudoephedrine-dm oral (lists will include brand and generic names): 4 serious drug interactions 352 significant drug interactions 6 minor drug interactions naproxen-pseudoephedrine oral brand names and other generic formulations include:. Created for people with ongoing healthcare needs but benefits everyone. Brompheniramine may cause side effects. brompheniramine-pseudoephedrine-DM 2 mg-30 mg-10 mg/5 mL oral syrup 4172 Medication name Uses How to use Side effects Precautions Drug interactions Overdose Notes Missed dose Storage Important note Information last revised January 2023. melatonin oral and brompheniramine. Brompheniramine/Dextromethorphan/Pseudoephedrine. Brand: Allanhist PDX Drops, Anaplex DM, Andehist DM NR Syrup, Bromaline DM, Bromhist PDX, Bromplex DM, Brotapp-DM, BroveX PSE DM, Resperal-DM Drops What is the most important information I should know about this medicine? Use only as directed. COMMON BRAND NAME(S): Anaplex, Anaplex DM, Andehist DM, Andehist DM NR, Brom/PSE/DM Cough, Bromaline DM, Bromatane DX, Bromaxefed DM RF, Bromdex D, Brometane DX, Bromfed-DM, Bromophed DX, Bromphenex DM, Bromplex DM, Brotapp-DM, BroveX PSB DM, Carbofed DM, Cardec DM, Dallergy DM, Decon DM, Dimetane DX, Dimetapp Children's DM Cold and Cough. What does Bromphen pseudo Dextro HBr do?. Bromfed DM (brompheniramine maleate/dextromethorphan. Brompheniramine-dextromethorphan-pseudoephedrine comes only as a syrup you take by mouth. He got over about of pneumonia 6 weeks ago and is better. List Of Best Detergent Manufacturers And Suppliers In Kenya. brompheniramine-pseudoephedrine-DM 2 mg-30 mg-10 mg/5 mL oral syrup 4172 Medication name Uses How to use Side effects Precautions Drug interactions Overdose Notes Missed dose Storage Important note Information last revised January 2023. There are multiple generic names for this pharmacological drug, having bromphen as the principal active agent. Dextromethorphan is a cough suppressant that affects a certain part of the brain, reducing the urge to cough. All generic drug interactions for brompheniramine-pseudoephedrine-dm oral (lists will include brand and generic names): 4 serious drug interactions 352 significant drug interactions 6 minor drug interactions naproxen-pseudoephedrine oral brand names and other generic formulations include:. It also relieves body aches and coughing. What is Pseudoeph-Bromphen-Dm? Pseudoeph-Bromphen-Dm is a combination medication used to relieve symptoms of cough, congestion, runny nose, and sneezing caused by allergies or the common cold. CHEMICAL NAME dextromethorphan hydrobromide DESCRIPTION DXM is a widely available over-the-counter cough suppressant. Brompheniramine, dextromethorphan, and pseudoephedrine is a combination medicine used to treat cough, runny or stuffy nose, sneezing, and watery eyes caused by allergies or the common cold. Brompheniramine has antihistamine properties. This medicine contains brompheniramine, pseudoephedrine, and dextromethorphan. Brompheniramine, sold under the brand name Dimetapp among others, is a first-generation antihistamine drug of the propylamine (alkylamine) class. Brompheniramine/dextromethorphan/phenylephrine is available under the following different brand names: Neo DM Suspension, Dimaphen DM, and Children’s Dimetapp Cold & Cough. Used for Nasal Congestion, Allergic Rhinitis, Cold Symptoms, and Cough. According to the family physicians of Canada, adults get a cold 4 to 6 times, and for children, a number is 6 to 8 times per year. Bromfed DM (brompheniramine maleate/dextromethorphan …. If any of these effects last or get worse, notify your doctor or pharmacist promptly. In some cases, they are not always available in the pharmacy as the brand name Bromphen DX. All generic drug interactions for brompheniramine-pseudoephedrine-dm oral (lists will include brand and generic names): 4 serious drug interactions 352 significant drug interactions 6 minor drug interactions melatonin oral brand names and other generic formulations include: Meladox Oral, Melatin Oral, Transzone Oral, VitaJoy Oral. It works by blocking the action of histamine, a substance in the body that causes allergic symptoms. Brompheniramine/dextromethorphan/pseudoephedrine is an over-the-counter ( OTC) product used for relief of nasal congestion and cough. Tell your doctor if any of these symptoms are severe or do not go away: drowsiness. Alan Ali agrees 12 thanks A 45-year-old female asked: Last updated Jan 31, 2021 Found in: Brompheniramine. COMMON BRANDS Bromfed DM DRUG CLASS. Many people using this medication do not have serious side effects. Brand names include Bromfed, Dimetapp, Bromfenex, Dimetane, BPN, Lodrane. drug interactions checker melatonin oral and brompheniramine-pseudoephedrine-dm oral interactions melatonin oral brand names and other generic formulations include: Meladox Oral, Melatin Oral, Transzone Oral, VitaJoy Oral All generic drug interactions for melatonin oral (lists will include brand and generic names): 1 serious drug interaction. We can use an OTC cough medication like Robitussin, but the Bromfed has a decongestant called pseudoephedrine which is toxic to dogs. Dimetane Extentab is usually not recommended. Common and Rare Side Effects for bromphen. Contacts: Nanyuki Road, Industrial Area, Nairobi. Pseudoephedrine is a decongestant. Do not drive, use machinery, or do anything that needs alertness or clear vision until you can do it. What is Promethazine dm?. Bromfed contains both an antihistamne and a decongestion -most people wou Read More. Pseudoephedrine hydrochloride is a nasal decongestant that helps reduce nasal congestion, sinus pressure, and other breathing issues associated with colds and flu. Brom PSE DM comes as a brand-name drug and a generic version. Can you take Bromphen and promethazine together? – Short. 4: This drug is available at a higher level co-pay. Alpine Coolers Brand Name: Alpine Water. This decongestive drug works by. Brompheniramine and pseudoephedrine. The Bromphen PSE DM contains three different kinds of active ingredients, and each one plays a role in controlling the symptoms of a cold. : bromphen-PSE-DM-acetaminophen Uses Side Effects Precautions Interactions Overdose Images Bromphen-PSE-DM-acetaminophen Oral Side Effects by Likelihood and Severity COMMON side effects If. Generic name: brompheniramine and pseudoephedrine [ BROM-fen-EER-a-meen-and-SOO-doe-ed-FED-rin ] Brand names: Bromaline, Brotapp, Lodrane D,. bromphen/pseudo/dextro hbr syrup and Tylenol?">Can my child take bromphen/pseudo/dextro hbr syrup and Tylenol?. 24/7 Medical Care | Most Insurances Accepted Call Today: 800. The components in this medication have been. The phase IV clinical study is created by eHealthMe based on reports (from sources including the FDA) of 19,468 people who take Bromfed-dm and Promethazine dm, and is updated regularly. drug interactions checker melatonin oral and brompheniramine-pseudoephedrine-dm oral interactions melatonin oral brand names and other generic formulations include: Meladox Oral, Melatin Oral, Transzone Oral, VitaJoy Oral All generic drug interactions for melatonin oral (lists will include brand and generic names): 1 serious drug interaction. This combination medication is used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). Tell your doctor if you use other medicines or have other medical conditions or allergies. Find local businesses, view maps and get driving directions in Google Maps. They both have an antihistamine, decongestant and cough suppressant. This medicine will not treat a cough that is caused by smoking, asthma, or emphysema. Thanks again for further information. Brom PSE DM comes as a brand-name drug and a generic version. It is also used to temporarily relieve sinus congestion and pressure. What You Need to Know about Bromphen PSE DM. Dextromethorphan is a cough suppressant that affects a certain part of the brain, reducing the urge to cough. Brompheniramine / Dextromethorphan / Pseudoephedrine. management or monitoring precaution: Neuro/Psych-Anticholinergic effects may cause sedation, worsen cognitive impairment and increase fall risk. Brompheniramine is in a class of medications called antihistamines. Bromphen PSE DM is a compound drug made with various well-known over-the-counter medicines, namely brompheniramine, pseudoephedrine, and dextromethorphan. Bromfed DM is available only with a prescription and comes as a liquid. Brompheniramine is in a class of medications called antihistamines. Does Bromphen PSE DM make you sleepy? This drug may make you dizzy or drowsy or blur your vision. And, Bromphen pse dm or Bromphen DX syrup is widely used for respiratory symptoms. Bromfed DM is a combination medicine used to treat cough, runny or stuffy nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the flu. Brompheniramine is in a class of medications called antihistamines. Bromfed DM is a combination of three medications: brompheniramine (an antihistamine), pseudoephedrine (a decongestant), and dextromethorphan (a cough suppressant). Bromphen PSE DM is a compound drug made with over-the-counter medicines, namely brompheniramine, pseudoephedrine, and dextromethorphan. It is available under various brand names, including Bromfed DM, Brotapp-DM, and Q-Tapp DM. Bromphen PSE Dm Syrup And Its Uses. Generic Name (S): brompheniramine-pseudoeph-DM View Free Coupon Uses This combination medication is used to treat symptoms caused by the common cold, flu, allergies, hay fever, or other. What is Bromfed-dm? Bromfed-dm has active ingredients of brompheniramine maleate; dextromethorphan hydrobromide; pseudoephedrine hydrochloride. Generic Bromfed DM Brompheniramine / Dextromethorphan / Pseudoephedrine Switch to brand medication info_outlined Used for Nasal Congestion, Allergic Rhinitis, Cold Symptoms, and Cough MORE expand_more Customize your savings on this prescription Check your prescription Make sure the following details match. html/RK=2/RS=Z5d3jxNozjKlUfaNVYD3lz4EtNM-" referrerpolicy="origin" target="_blank">See full list on drugs. Erowid DXM (Dextromethorphan, DM) Vault. Pharmacy names, logos, brands, and other trademarks are the property of their respective owners. Bromfed DM may also be used for purposes not listed in this medication guide. Brompheniramine: Uses, Interactions, Mechanism of Action. Bromphen PSE DM can cause serious side effects, if you experience any of the following, report to your doctor or health care professional as soon as possible:. One-time offer Create a free account to pay only: $ 10. Brompheniramine Generic name: brompheniramine [ BROM-fen-IR-a-meen ] Brand names: Siltane, Cophene B, Nasahist B, Rohist, ND-Stat, show all 28 brands Dosage form: oral liquid (2 mg/5 mL) Drug class: Antihistamines Uses Warnings Before taking Side effects Interactions Dosage What is brompheniramine?. It is indicated for the treatment. 4k views Answered >2 years ago Thank A 49-year-old member asked:. Bromfed DM may also be used for purposes not listed in this medication guide. This drug is used to treat upper respiratory symptoms caused by allergies. This combination medication is used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). Brompheniramine/pseudoephedrine/dextromethorphan HBR is a generic medication also sold under the brand name Bromfed DM. Yes but: If you are looking for a decongestant, you can try Claritin (loratadine) d. Generic name: brompheniramine maleate, pseudoephedrine hydrochloride and dextromethorphan hydrobromide Dosage form: oral syrup Drug class: Upper respiratory combinations Medically reviewed by. List Of Top Water Bottling Companies In Kenya. Brompheniramine; pseudoephedrine; dextromethorphan is contraindicated in neonates and premature infants. Brand name: Bromfed DM. Bromfed DM: Uses, Side Effects & Dosage. Pseudoeph-bromphen-dm or Bromphen DX Syrup is an oral syrup that is used to treat influenza. Brand names include Bromfed, Dimetapp, Bromfenex, Dimetane, BPN, Lodrane. Brompheniramine; Pseudoephedrine; Dextromethorphan oral. People of the older age category or more than 65 years must consult the doctor about the risks and benefits of using bromphen PSE-DM-Acetaminophen Syrup. Brom PSE DM comes as a brand-name drug and a generic version. The active ingredients of Bromphen PSE DM are brompheniramine and pseudoephedrine. It's available at the pharmacy counter with a valid form of identification. This article covers all the significant details, including uses, side effects, contraindications, and precautions related to Brompheniramine. Brom/PSE/DM Cough: Brompheniramine maleate (2 mg/5mL) + Dextromethorphan hydrobromide monohydrate (10 mg/5mL) + Pseudoephedrine hydrochloride (30 mg/5mL) Liquid: Oral: Macoven Pharmaceuticals: 2012-01-05: 2014-10-31: US: Bromfed DM: Brompheniramine maleate (2 mg/5mL) + Dextromethorphan hydrobromide monohydrate (10 mg/5mL) + Pseudoephedrine. What Are Dosages of Brompheniramine/Dextromethorphan/Pseudoephedrine?. a feeling of pins and needles on skin. Brompheniramine/pseudoephedrine/dextromethorphan HBR is a generic medication also sold under the brand name Bromfed DM. : bromphen-PSE-DM-acetaminophen Uses Side Effects Precautions Interactions Overdose Images Bromphen-PSE-DM-acetaminophen Oral Side Effects by Likelihood and Severity COMMON side effects If. Generic name: brompheniramine and pseudoephedrine [ BROM-fen-EER-a-meen-and-SOO-doe-ed-FED-rin ] Brand names: Bromaline, Brotapp, Lodrane D, Endafed, Touro A and H, show all 51 brands Dosage forms: oral capsule (4 mg-60 mg), oral liquid (1 mg-15 mg/5 mL) Drug class: Upper respiratory combinations Medically reviewed by Drugs. Bromfed DM is a combination medicine used to treat cough, runny or stuffy nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the. Brompheniramine / Dextromethorphan / Pseudoephedrine generic Bromfed DM Used for Nasal Congestion, Allergic Rhinitis, Cold Symptoms, and Cough MORE expand_more Customize this coupon to save at your pharmacy Check your prescription Make sure the following details match. The active ingredients of Bromphen PSE DM are brompheniramine and pseudoephedrine. Alcohol or marijuana (cannabis) can make you more dizzy or drowsy. [2] It is indicated for the treatment of the symptoms of the common cold and allergic rhinitis, such as runny nose, itchy eyes, watery eyes, and sneezing. brompheniramine/dextromethorphan/pseudoephedrine (Rx, OTC) Brand and Other Names: Bromfed-DM Classes: Cough/Cold, Non-narcotic Combos; Antihistamine/Antitussive/Decongestant Combos Print. COMMON BRAND NAMES. What is the difference between bromfed dm cough. My dog has a bad cough how much prescription Bromfed DM for.